Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 14, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at May 19, 2015, 6:48 AM CDT for 4 counties in Missouri. It took effect at May 19, 2015, 7:00 AM CDT. It was in force for 33 hr.
The area
The outline as issued.
The facts
- Issued
- May 19, 2015, 6:48 AM CDT (11:48 UTC)
- In effect from
- May 19, 2015, 7:00 AM CDT
- Expired
- May 20, 2015, 4:00 PM CDT
- In force
- 33 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Boone County, MO, Callaway County, MO, Cole County, MO, Moniteau County, MO
The radar
The St Louis radar (KLSX), 141 km from the middle of the area, began a volume at 11:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Missouri River at Jefferson City (JFFM7).
- Action stage
- 21 ft
- Minor stage
- 23 ft
- Moderate stage
- 25 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06910450, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
258
WGUS43 KLSX 191148
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
648 AM CDT TUE MAY 19 2015
...The National Weather Service in St. Louis has issued a flood
warning for the following rivers in Missouri...
The Missouri River at
...Jefferson City
.This Flood Warning is a result of 4 inch rainfall and no significant
precipitation in the next 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will continue to monitor this developing
situation and issue follow up statements as conditions change.
Safety message: Never drive your vehicle through flooded areas.
The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC019-027-051-135-201148-
/O.NEW.KLSX.FL.W.0014.150519T1200Z-150520T2100Z/
/JFFM7.1.ER.150519T1200Z.150519T1800Z.150519T2100Z.NO/
648 AM CDT TUE MAY 19 2015
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Missouri River at Jefferson City
* At 5:45 AM Tuesday the stage was 22.8 feet.
* Flood stage is 23.0 feet.
* Minor flooding is forecast.
* Forecast:The River will rise to near 23.1 feet by this afternoon.
The river will fall below flood stage by late this afternoon.
* Impact: At 23.5 feet...Near this height...Smith Hatchery is closed
south of Coopers Landing and Providence Landing cannot be reached.
* Impact: At 23.0 feet...Flood Stage. Minor flooding begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/20 05/21 05/22 05/23 05/24
Missouri River
Jefferson City 23.0 22.83 22.5 21.1 19.7 18.0
&&
LAT...LON 3899 9255 3890 9260 3853 9222 3855 9192
3864 9198
$$3 follow-up statements
465
WGUS83 KLSX 191559
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1059 AM CDT TUE MAY 19 2015
...The flood warning continues for points along the Missouri River...
Missouri River at
...Jefferson City
...Chamois
...Gasconade
...Hermann
.This is based on the 4 inch rainfall from the lastrainfall event. There
will be no significant rainfall over the east missouri in the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will continue to monitor this situation
and issue follow up statements as conditions or forecasts change.
Safety message: Never drive a vehicle through flooded areas.
The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC019-027-051-135-201559-
/O.EXT.KLSX.FL.W.0014.000000T0000Z-150521T2136Z/
/JFFM7.1.ER.150519T1410Z.150520T0600Z.150520T2136Z.NO/
1059 AM CDT TUE MAY 19 2015
The Flood Warning continues for
the Missouri River at Jefferson City.
* At 9:45 AM Tuesday the stage was 22.9 feet.
* Flood stage is 23.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise to near 23.4 feet by after midnight
tomorrow. The river will fall below flood stage by tomorrow afternoon.
* Impact: At 23.5 feet...Near this height...Smith Hatchery is closed
south of Coopers Landing and Providence Landing cannot be reached.
* Impact: At 23.0 feet...Flood Stage. Minor flooding begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/20 05/21 05/22 05/23 05/24
Missouri River
Jefferson City 23.0 22.89 23.4 21.9 20.0 18.8 17.3
&&
LAT...LON 3899 9255 3890 9260 3853 9222 3855 9192
3864 9198
$$
MOC027-151-201558-
/O.EXT.KLSX.FL.W.0011.000000T0000Z-150525T1630Z/
/CMSM7.1.ER.150519T0640Z.150521T0000Z.150524T0430Z.NO/
1059 AM CDT TUE MAY 19 2015
The Flood Warning continues for
the Missouri River near Chamois.
* At 7 AM Tuesday the stage was 18.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise to near 21.9 feet by tomorrow evening.
The river will fall below flood stage Saturday before midnight.
* Impact: At 17.0 feet...Lower lying bottom land begins to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/20 05/21 05/22 05/23 05/24
Missouri River
Chamois 17.0 18.20 21.6 21.4 19.3 17.8 16.4
&&
LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164
3871 9185
$$
MOC073-139-201558-
/O.CON.KLSX.FL.W.0012.000000T0000Z-000000T0000Z/
/GSCM7.1.ER.150519T0531Z.150521T0600Z.000000T0000Z.NO/
1059 AM CDT TUE MAY 19 2015
The Flood Warning continues for
the Missouri River at Gasconade.
* At 2:50 PM Monday the stage was 19.9 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise to near 27.8 feet by Thursday morning.
* Impact: At 24.5 feet...Southern portions of Old Rock Road and
Twisters Road south of Rhineland begin flooding near this height.
* Impact: At 23.5 feet...The southern end of School House Road south
of Rhineland begins flooding near this height.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and
parking area begins flooding near this height.
* Impact: At 22.0 feet...Minor flooding of cropland begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/20 05/21 05/22 05/23 05/24
Missouri River
Gasconade 22.0 19.90 27.2 27.6 25.8 24.0 22.6
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
3872 9150
$$
MOC073-139-201558-
/O.EXT.KLSX.FL.W.0013.000000T0000Z-150524T2100Z/
/HRNM7.1.ER.150519T1121Z.150521T0000Z.150523T2100Z.NO/
1059 AM CDT TUE MAY 19 2015
The Flood Warning continues for
the Missouri River at Hermann.
* At 9:30 AM Tuesday the stage was 21.7 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise to near 24.6 feet by tomorrow evening.
The river will fall below flood stage Saturday afternoon.
* Impact: At 25.1 feet...Katy Trail near Portland Floods
* Impact: At 25.0 feet...City Lions Club Athletic Field begins to flood.
* Impact: At 21.0 feet...Minor flooding of cropland begins...particularly
just north of the Highway 19 bridge along the Loutre River.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/20 05/21 05/22 05/23 05/24
Missouri River
Hermann 21.0 21.71 24.2 24.5 22.9 21.4 20.1
&&
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119
3875 9136
$$692
WGUS83 KLSX 200237
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
937 PM CDT TUE MAY 19 2015
...The flood warning continues for the following rivers in
Missouri...
Missouri River at Jefferson City, Chamois, Gasconade, Hermann,
Washington, and St. Charles.
.This Flood Warning is a result heavy rainfall this past weekend
and an additional half inch to an inch forecast in the next 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC019-027-051-135-210237-
/O.EXT.KLSX.FL.W.0014.000000T0000Z-150521T0600Z/
/JFFM7.1.ER.150519T1410Z.150519T2200Z.150520T0600Z.NO/
937 PM CDT TUE MAY 19 2015
The Flood Warning continues for
the Missouri River at Jefferson City
* until late Wednesday night.
* At 8:45 PM Tuesday the stage was 23.0 feet.
* Flood stage is 23.0 feet.
* Forecast: The river will continue to fall to below flood stage by
after midnight tomorrow.
* Impact: At 23.5 feet...Near this height...Smith Hatchery is closed
south of Coopers Landing and Providence Landing cannot be reached.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/20 05/21 05/22 05/23 05/24
Missouri River
Jefferson City 23.0 23.03 21.4 20.0 18.8 17.3
&&
LAT...LON 3899 9255 3890 9260 3853 9222 3855 9192
3864 9198
$$
MOC027-151-210236-
/O.EXT.KLSX.FL.W.0011.000000T0000Z-150526T0224Z/
/CMSM7.1.ER.150519T0640Z.150520T1800Z.150524T1424Z.NO/
937 PM CDT TUE MAY 19 2015
The Flood Warning continues for
the Missouri River near Chamois
* until Monday evening.
* At 7:00 AM Tuesday the stage was 18.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river will continue rising to near 22.0 feet by
tomorrow early afternoon. The river will fall below flood stage
late Sunday morning.
* Impact: At 17.0 feet...Flood Stage: Lower lying bottom land begins
to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/20 05/21 05/22 05/23 05/24
Missouri River
Chamois 17.0 18.20 20.6 19.1 18.1 17.2
&&
LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164
3871 9185
$$
MOC073-139-210236-
/O.CON.KLSX.FL.W.0012.000000T0000Z-000000T0000Z/
/GSCM7.1.ER.150519T0524Z.150520T1800Z.000000T0000Z.NO/
937 PM CDT TUE MAY 19 2015
The Flood Warning continues for
the Missouri River at Gasconade
* until further notice.
* At 3:27 PM Tuesday the stage was 25.3 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river will continue rising to near 27.8 feet by
tomorrow evening then begin falling.
* Impact: At 24.5 feet...Southern portions of Old Rock Road and
Twisters Road south of Rhineland begin flooding near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/20 05/21 05/22 05/23 05/24
Missouri River
Gasconade 22.0 25.30 27.1 25.4 24.1 23.4
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
3872 9150
$$
MOC073-139-210236-
/O.EXT.KLSX.FL.W.0013.000000T0000Z-150525T0800Z/
/HRNM7.1.ER.150519T1121Z.150521T0000Z.150524T0800Z.NO/
937 PM CDT TUE MAY 19 2015
The Flood Warning continues for
the Missouri River at Hermann
* until late Sunday night.
* At 8:30 PM Tuesday the stage was 22.8 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river will continue rising to near 24.6 feet by
tomorrow evening. The river will fall below flood stage Sunday
morning.
* Impact: At 25.1 feet...Katy Trail near Portland Floods
* Impact: At 25.0 feet...City Lions Club Athletic Field begins to
flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/20 05/21 05/22 05/23 05/24
Missouri River
Hermann 21.0 22.80 24.1 22.5 21.5 20.8 18.8
&&
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119
3875 9136
$$
MOC071-219-210236-
/O.EXT.KLSX.FL.W.0015.150520T0425Z-150524T0130Z/
/WHGM7.1.ER.150520T0425Z.150521T1200Z.150522T1330Z.NO/
937 PM CDT TUE MAY 19 2015
The Flood Warning continues for
the Missouri River at Washington
* until Saturday evening.
* At 8:45 PM Tuesday the stage was 19.7 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise above flood stage by tonight and
continue to rise to near 21.1 feet by Thursday morning. The river
will fall below flood stage by Friday morning.
* Impact: At 21.0 feet...Wastewater plant turns pumps on.
* Impact: At 17.5 feet...Lower River front parking lot is closed
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/20 05/21 05/22 05/23 05/24
Missouri River
Washington 20.0 19.66 21.1 20.1 18.6 17.6
&&
LAT...LON 3866 9119 3861 9123 3851 9089 3859 9072
3865 9078
$$
MOC183-189-210236-
/O.EXT.KLSX.FL.W.0016.150520T1030Z-150524T0430Z/
/SCLM7.1.ER.150520T1030Z.150521T0600Z.150523T0430Z.NO/
937 PM CDT TUE MAY 19 2015
The Flood Warning continues for
the Missouri River at St. Charles
* from late tonight to Saturday evening.
* At 9:00 PM Tuesday the stage was 23.9 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise above flood stage by early tomorrow
and continue to rise to near 26.5 feet by Thursday morning. The
river will fall below flood stage by Friday before midnight.
* Impact: At 27.0 feet...The Katy Trail begins flooding near this
height along Hawning Road, about 2 miles north northeast of the
Highway 370 bridge.
* Impact: At 26.5 feet...Aubuchon Road begins flooding between Teson
Road and Riverwood Estates near this height.
* Impact: At 26.0 feet...Highway 94 begins flooding 1.5 miles SW of
Matson, MO.
* Impact: At 25.0 feet...Flood Stage. Minor flooding begins. The
right bank downstream overflows, flooding agricultural bottomland.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/20 05/21 05/22 05/23 05/24
Missouri River
St. Charles 25.0 23.88 26.5 26.0 24.5 23.3
&&
LAT...LON 3865 9078 3859 9072 3881 9017 3886 9018
3891 9033
$$342
WGUS83 KLSX 201522
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1022 AM CDT WED MAY 20 2015
...The flood warning is cancelled for the following river in Missouri...
Missouri River at
...Jefferson City
.This Flood Warning is cancelled.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC019-027-051-135-201552-
/O.CAN.KLSX.FL.W.0014.000000T0000Z-150521T0600Z/
/JFFM7.1.ER.150519T1410Z.150519T2200Z.150520T1434Z.NO/
1022 AM CDT WED MAY 20 2015
The Flood Warning is cancelled for
the Missouri River at Jefferson City.
* At 9:45 AM Wednesday the stage was 23.0 feet.
* Flood stage is 23.0 feet.
* Forecatst: The river will fall to 22.5 feet by tomorrow morning.
* Impact: At 23.0 feet...Flood Stage. Minor flooding begins.
* Impact: At 20.0 feet...The River Banks begin to overflow.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/21 05/22 05/23 05/24 05/25
Missouri River
Jefferson City 23.0 22.95 22.5 20.9 20.3 18.6 16.5
&&
LAT...LON 3899 9255 3890 9260 3853 9222 3855 9192
3864 9198
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 19, 4:52 AM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, May 19, 4:52 AM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 452 AM CDT Tue May 19 2015 .SHORT TERM: (Through Late This Afternoon) Issued at 425 AM CDT Tue May 19 2015 High pressure building into Missouri and Illinois brings cool temperatures and calm weather to the area today. Expect highs in the 60s and light winds out of the northwest to north. 42 .LONG TERM: (Tonight through Monday) Issued at 425 AM CDT Tue May 19 2015 An upper disturbance induces a surface wave along a pre-existing baroclinic zone stretching across the south central and southeastern states. A southerly LLJ ahead of the low pressure system interacts with the boundary to spread showers/thunderstorms northward into the forecast area as early as late tonight. Precipitation coverage seems most widespread on Wednesday, then tapers off on Wednesday night when the surface wave both dampens and moves farther away from the forecast area. High pressure builds back into the region on Thursday for another day of cooler temperatures and calm weather. The synoptic pattern for this weekend resembles the synoptic pattern for the last two weekends. A few periods of active weather appear likely between Friday and Monday. 42 && .AVIATION: (For the 06z TAFs through 06z Tuesday Night) Issued at 1122 PM CDT Mon May 18 2015 VFR and dry with nwly to nly winds aob 10kts thru Tues afternoon becoming nely Tues evening. Tilly && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, May 19, 4:30 AM CDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 430 AM CDT TUE MAY 19 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-200000- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 430 AM CDT TUE MAY 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER THE AREA ON WEDNESDAY. THUNDERSTORMS ARE POSSIBLE BETWEEN FRIDAY NIGHT AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. 42
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 11:36 AM CDT | River Flood Warning | LSX | Franklin, Warren | 4 days |
| May 19, 11:36 AM CDT | River Flood Warning | LSX | Saint Charles, Saint Louis | 4 days |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.